# SDR CAL960504

- Difficulty date: April 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10242
- Make and model: Boeing 7372C0
- Aircraft serial: 20071
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: R1 Door Slide
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GSO - R1 DOOR SLIDE LIGHT BATTERY CHECK BAD - LOW VOLTAGE.  REPLACED R1 DOOR SLIDE LIGHT BATTERY PACK, OPS CHECK GOOD IAW B737 MX MAN 33-51-63.  (X)
